American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 112 found      Go to page: 1 2 3 4

[1] Beniamino Cappelletti-Montano, Antonio De Nicola, Juan Carlos Marrero and Ivan Yudin. A non-Sasakian Lefschetz $K$-contact manifold of Tievsky type. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] G. Catino, P. Mastrolia, D. D. Monticelli and M. Rigoli. Analytic and geometric properties of generic Ricci solitons. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Liviu Ornea and Misha Verbitsky. Locally conformally K\"ahler metrics obtained from pseudoconvex shells. Proc. Amer. Math. Soc. 144 (2016) 325-335.
Abstract, references, and article information   
View Article: PDF

[4] William Wylie. Some curvature pinching results for Riemannian manifolds with density. Proc. Amer. Math. Soc. 144 (2016) 823-836.
Abstract, references, and article information   
View Article: PDF

[5] Simone Calamai and David Petrecca. On Calabi extremal K\"ahler-Ricci solitons. Proc. Amer. Math. Soc. 144 (2016) 813-821.
Abstract, references, and article information   
View Article: PDF

[6] Manuel Fernández-López and Eduardo García-Río. On gradient Ricci solitons with constant scalar curvature. Proc. Amer. Math. Soc. 144 (2016) 369-378.
Abstract, references, and article information   
View Article: PDF

[7] Robert Haslhofer and Reto Müller. A note on the compactness theorem for 4d Ricci shrinkers. Proc. Amer. Math. Soc. 143 (2015) 4433-4437.
Abstract, references, and article information   
View Article: PDF

[8] A. Barros, R. Batista and E. Ribeiro Jr.. Bounds on volume growth of geodesic balls for Einstein warped products. Proc. Amer. Math. Soc. 143 (2015) 4415-4422.
Abstract, references, and article information   
View Article: PDF

[9] Tristan C. Collins and Adam Jacob. On the convergence of the Sasaki-Ricci flow. Contemporary Mathematics 644 (2015) 11-21.
Book volume table of contents   
View Article: PDF

[10] M. M. Graev. Einstein equations for invariant metrics on flag spaces and their Newton polytopes. Trans. Moscow Math. Soc. 75 (2014) 13-68.
Abstract, references, and article information
View Article: PDF

[11] Giovanni Catino. Critical metrics of the $L^{2}$-norm of the scalar curvature. Proc. Amer. Math. Soc. 142 (2014) 3981-3986.
Abstract, references, and article information   
View Article: PDF

[12] Daniele Angella, Adriano Tomassini and Weiyi Zhang. On cohomological decomposability of almost--K\"ahler structures. Proc. Amer. Math. Soc. 142 (2014) 3615-3630.
Abstract, references, and article information   
View Article: PDF

[13] Caner Koca. Einstein Hermitian metrics of positive sectional curvature. Proc. Amer. Math. Soc. 142 (2014) 2119-2122.
Abstract, references, and article information   
View Article: PDF

[14] Lucio Bedulli and Anna Gori. Isometric embeddings of K\"ahler-Ricci solitons in the complex projective space. Proc. Amer. Math. Soc. 142 (2014) 1777-1781.
Abstract, references, and article information   
View Article: PDF

[15] Hiraku Nozawa. Deformation of Sasakian metrics. Trans. Amer. Math. Soc. 366 (2014) 2737-2771.
Abstract, references, and article information   
View Article: PDF

[16] Henri Anciaux. Spaces of geodesics of pseudo-Riemannian space forms and normal congruences of hypersurfaces. Trans. Amer. Math. Soc. 366 (2014) 2699-2718.
Abstract, references, and article information   
View Article: PDF

[17] Gang Tian, Shijin Zhang, Zhenlei Zhang and Xiaohua Zhu. Perelman's entropy and K\"ahler-Ricci flow on a Fano manifold. Trans. Amer. Math. Soc. 365 (2013) 6669-6695.
Abstract, references, and article information   
View Article: PDF

[18] Andreas Arvanitoyeorgos, Ioannis Chrysikos and Yusuke Sakane. Homogeneous Einstein metrics on $G_2/T$. Proc. Amer. Math. Soc. 141 (2013) 2485-2499.
Abstract, references, and article information   
View Article: PDF

[19] Manuel Fernández-López and Eduardo García-Río. A sharp lower bound for the scalar curvature of certain steady gradient Ricci solitons. Proc. Amer. Math. Soc. 141 (2013) 2145-2148.
Abstract, references, and article information   
View Article: PDF

[20] M. M. Graev. The existence of invariant Einstein metrics on a compact homogeneous space. Trans. Moscow Math. Soc. 73 (2012) 1-28.
Abstract, references, and article information
View Article: PDF

[21] A. Fino, Y.Y. Li, S. Salamon and L. Vezzoni. The Calabi--Yau equation on 4-manifolds over 2-tori. Trans. Amer. Math. Soc. 365 (2013) 1551-1575.
Abstract, references, and article information   
View Article: PDF

[22] Tristan C. Collins. The transverse entropy functional and the Sasaki-Ricci flow. Trans. Amer. Math. Soc. 365 (2013) 1277-1303.
Abstract, references, and article information   
View Article: PDF

[23] L. L. de Lima, P. Piccione and M. Zedda. A note on the uniqueness of solutions for the Yamabe problem. Proc. Amer. Math. Soc. 140 (2012) 4351-4357.
Abstract, references, and article information   
View Article: PDF

[24] Ezequiel R. Barbosa. A note on the almost-Schur lemma on $4$-dimensional Riemannian closed manifolds. Proc. Amer. Math. Soc. 140 (2012) 4319-4322.
Abstract, references, and article information   
View Article: PDF

[25] Huai-Dong Cao and Qiang Chen. On locally conformally flat gradient steady Ricci solitons. Trans. Amer. Math. Soc. 364 (2012) 2377-2391.
Abstract, references, and article information   
View Article: PDF

[26] Hans-Joachim Hein. Gravitational instantons from rational elliptic surfaces. J. Amer. Math. Soc. 25 (2012) 355-393. MR 2869021.
Abstract, references, and article information   
View Article: PDF

[27] A. Barros and E. Ribeiro Jr.. Some characterizations for compact almost Ricci solitons. Proc. Amer. Math. Soc. 140 (2012) 1033-1040. MR 2869087.
Abstract, references, and article information   
View Article: PDF

[28] Y. Nikolayevsky. Einstein solvmanifolds and the pre-Einstein derivation. Trans. Amer. Math. Soc. 363 (2011) 3935-3958. MR 2792974.
Abstract, references, and article information   
View Article: PDF

[29] Stuart J. Hall and Thomas Murphy. On the linear stability of Kähler-Ricci solitons. Proc. Amer. Math. Soc. 139 (2011) 3327-3337. MR 2811287.
Abstract, references, and article information   
View Article: PDF

[30] X. X. Chen, G. Tian and Z. Zhang. On the weak Kähler-Ricci flow. Trans. Amer. Math. Soc. 363 (2011) 2849-2863. MR 2775789.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 112 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia